# SDR ALG2006F00015

- Difficulty date: January 24, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC350
- Part serial: 1492
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, HP1 AND HP2 WENT OFF LINE.  REPLACED NR 1 INVERTER WITH SERVICEABLE UNIT.  AIRCRAFT OPS CHECK GOOD.  (K)
